RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 17, Number 1  


Members of the National Academy of Sciences of Belarus at the Institute of mathematics
V. V. Lepin, P. P. Matus, P. I. Sobolevsky
3
About sieving methods in the number field sieve algorithm
O. V. Babul
19
Necessary optimality conditions for a smooth discrete optimal control problem with vector-valued objective function
V. V. Gorokhovik, S. Ya. Gorokhovik, B. Marinković
27
Composition properties of operators of local fractional integro-differentiation calculated in various points
A. P. Grinko
41
Gantmakher–Krein theorem for $2$-completely nonnegative operators in ideal spaces
P. P. Zabreiko, O. Y. Kushel
51
Model of the first order of the monopoly market
B. S. Kalitin, V. V. Bezruk
61
The solution of multidimensional integral Abel type equations with the Gauss hypergeometric function in kernels over pyramidal domain
A. A. Kilbas, O. V. Skoromnik
71
On one class of positive matrices with minors of different signs
O. Y. Kushel
79
A linear algorithm for computing the multiclique cover number of a series-parallel graph
V. V. Lepin
90
Forced oscillations of relativistic oscillator with periodic external exitation
E. K. Makarov, A. A. Afanas'ev, A. N. Rubinov
103
Injective $L(2,1)$-coloring as an optimization problem on the set of permutations of graph vertices: domishold graphs
O. V. Maksimovich, R. I. Tyshkevich
110
Regular unipotent elements from subsystem subgroups of type $C_2$ in representations
A. A. Osinovskaya
119
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020